# SDR ASAA0792206

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR SUPPORT ASSY AT BS 500L RBL 25 TO LBL 25 FOUND CORRODED.  FWD CARGO PIT FLOOR SUPPORT ASSY AT BS 500L RBL 25 TO LBL 25 REPLACED WITH NEW PART.
